The Mathematica Journal


About the Journal
Current Issue
Editorial Policy
Back Issues
Contact Information


Moments for M/G/1 Queues

Volume 6, Issue 1
Winter 1996
Hideaki Takagi and Ken-ichi Sakamaki, University of Tsukuba

We present Mathematica programs that calculate algebraically the distribution moment of any order from the Pollaczek-Khinchine formula for the waiting time of an M/G/1 queue with first-come first-served discipline. Similar programs are also provided for the queue size, the length of a busy period, and the waiting time in the last-come first-served system.

About Mathematica 
© Wolfram Media, Inc. All rights reserved.